Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

6 week old bf on the pill and bleeding!!!!!???help!!

(6 Posts)
jpy1989 Thu 26-Dec-13 13:37:08

Hi!! I had a baby 6 weeks ago which I'm bf had a nice easy normal quick birth! (very lucky!!) I stopped bleeding 2 weeks later and all has been fine I went to the doctors last week and im back on the pill (cerazette) but now 9 days later of taking the pill I've started bleeding only a little bit but it's still there the Dr didn't mention anything about this happening! Is this normal? Does anyone know??!!! With it been Xmas everywhere is closed!! Thanks in advance xx

Megbeth Thu 26-Dec-13 14:14:34

From what I'vecread in here Cerazette is notorious for causing bleeding whilst taking it. It can go on for weeks. A lot of oeople give up because of the spotting/bleeding.

PacificDingbat Thu 26-Dec-13 14:15:32

Yes, this can happen. Nothing to worry about. Usually settles with time.

jpy1989 Thu 26-Dec-13 14:19:53

Thanks ladies!! Thought it would be nothing to worry about but had that little niggle just incase!!

Shellywelly1973 Thu 26-Dec-13 20:20:35

I didn't know Cerazette was ok with bf.

i had lots of problems with bleeding when I took it.

Ememem84 Sat 28-Dec-13 08:19:13

Eugh cerazette. It's doing that to me now. Am switching back to my old pill. Tmits far too inconvenient.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now